# SDR AU980445

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Trunnion
- Part number: 025992
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR TRUNNION HOUSING SHEARED IN AREA JUST BELOW THE PIVOT BEARING.  LANDING GEAR COLLAPSED DURING LANDING.  THE PROPELLER CONTACTED THE GROUND CAUSING THE ENGINE TO STOP.
